MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10 X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10 X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 623-10-36E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 09/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: delta v-40 ceramic head 36/0; 6570-0-136;49552301; size 3 accolade ii 127 deg; 6721-0330;49291702; tritanium revision acetabular;509-02-56e;mnj42h; gap plate screws;2080-0030;mnl7dw; gap plate screws;2080-0035;mnkmav; gap plate screws;2080-0035;mnkmav.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to infection.Surgeon reported infection began at the site of a prior cervical fusion and migrated.Surgeon also cited patient's poor blood factors to be a contributor.Surgeon performed a head and liner exchange.Rep provided usage sheet from prior surgery (revision of a competitor hip) and reported that no further information will be released.

Brand Name
TRIDENT 10 X3 INSERT 36MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10598500
Report Number0002249697-2020-02009
Device Sequence Number11619225
Product Code LPH
UDI-Device Identifier07613327039917
UDI-Public07613327039917
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model Number623-10-36E
Device Catalogue Number623-10-36E
Device Lot NumberMNPJA3
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2020
Initial Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient Weight57